Vol 20, No 2 (2012)

Table of Contents

Articles

NEW CONSTRUCTION OF THE EAGON-NORTHCOTT COMPLEX PDF
Oh-Jin Kang, Joohyung Kim
A NOTE ON FOUR TYPES OF REGULAR RELATIONS PDF
H. S. Song
INTEGRAL DOMAINS WITH FINITELY MANY STAR OPERATIONS OF FINITE TYPE PDF
Gyu Whan Chang
THE PROPERTIES OF FUZZY CONNECTIONS PDF
Yong Chan Kim, Young Sun Kim
SUPERSTABILITY OF THE GENERALIZED PEXIDER TYPE EXPONENTIAL EQUATION IN ABELIAN GROUP PDF
Gwang Hui Kim
STRONG CONVERGENCE OF AN ITERATIVE ALGORITHM FOR SYSTEMS OF VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS IN q-UNIFORMLY SMOOTH BANACH SPACES PDF
Jae Ug Jeong
APPLICATIONS OF LINKING INEQUALITIES TO AN ASYMMETRIC BEAM EQUATION PDF
Q-Heung Choi, Tacksun Jung
CLASSIFICATION OF TWO-REGULAR DIGRAPHS WITH MAXIMUM DIAMETER PDF
Byeong Moon Kim, Byung Chul Song, Woonjae Hwang
A REFINEMENT FOR ORDERED LABELED TREES PDF
Seunghyun Seo, Heesung Shin
A BIFURCATION PROBLEM FOR THE BIHARMONIC OPERATOR PDF
Tacksun Jung, Q-Heung Choi


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr